Translator Disclaimer
15 May 1998 Subelliptic estimates for the ¯-Neumann operator on piecewise smooth strictly pseudoconvex domains
Joachim Michel, Mei-Chi Shaw
Duke Math. J. 93(1): 115-128 (15 May 1998). DOI: 10.1215/S0012-7094-98-09304-8
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.93 • No. 1 • 15 May 1998
Back to Top